Share This Article:

Value Distribution of L-Functions with Rational Moving Targets

Abstract Full-Text HTML XML Download Download as PDF (Size:156KB) PP. 719-723
DOI: 10.4236/apm.2013.39098    2,649 Downloads   3,564 Views   Citations

ABSTRACT

We prove some value-distribution results for a class of L-functions with rational moving targets. The class contains Selberg class, as well as the Riemann-zeta function.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

M. Cardwell and Z. Ye, "Value Distribution of L-Functions with Rational Moving Targets," Advances in Pure Mathematics, Vol. 3 No. 9, 2013, pp. 719-723. doi: 10.4236/apm.2013.39098.

References

[1] J. Steuding, “Value Distribution of L-Functions,” Number 1877 in Lecture Notes in Mathematics, Springer, 2007.
[2] H. S. A. Potter, “The Mean Values of Certain Dirichlet Series I,” Proceedings London Mathematical Society, Vol. 46, No. 2, 1940, pp. 467-468.
http://dx.doi.org/10.1112/plms/s2-46.1.467
[3] E. C. Titchmarsh, “The Theory of Functions,” 2nd Edition, Oxford, 1939.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.